MULTI-POLY-BERNOULLI NUMBERS AND RELATED ZETA FUNCTIONS

Masanobu Kaneko, Hirofumi Tsumura

研究成果: ジャーナルへの寄稿記事

2 引用 (Scopus)

抄録

We construct and study a certain zeta function which interpolates multi-poly-Bernoulli numbers at nonpositive integers and whose values at positive integers are linear combinations of multiple zeta values. This function can be regarded as the one to be paired up with the ξ-function defined by Arakawa and Kaneko. We show that both are closely related to the multiple zeta functions. Further we define multi-indexed poly-Bernoulli numbers, and generalize the duality formulas for poly-Bernoulli numbers by introducing more general zeta functions.

元の言語英語
ページ(範囲)19-54
ページ数36
ジャーナルNagoya Mathematical Journal
232
DOI
出版物ステータス出版済み - 12 1 2018

Fingerprint

Bernoulli numbers
Riemann zeta function
Multiple zeta Values
Integer
Linear Combination
Duality
Interpolate
Generalise

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

MULTI-POLY-BERNOULLI NUMBERS AND RELATED ZETA FUNCTIONS. / Kaneko, Masanobu; Tsumura, Hirofumi.

:: Nagoya Mathematical Journal, 巻 232, 01.12.2018, p. 19-54.

研究成果: ジャーナルへの寄稿記事

@article{df63013e959248f9a6209ea71bfe5e27,
title = "MULTI-POLY-BERNOULLI NUMBERS AND RELATED ZETA FUNCTIONS",
abstract = "We construct and study a certain zeta function which interpolates multi-poly-Bernoulli numbers at nonpositive integers and whose values at positive integers are linear combinations of multiple zeta values. This function can be regarded as the one to be paired up with the ξ-function defined by Arakawa and Kaneko. We show that both are closely related to the multiple zeta functions. Further we define multi-indexed poly-Bernoulli numbers, and generalize the duality formulas for poly-Bernoulli numbers by introducing more general zeta functions.",
author = "Masanobu Kaneko and Hirofumi Tsumura",
year = "2018",
month = "12",
day = "1",
doi = "10.1017/nmj.2017.16",
language = "English",
volume = "232",
pages = "19--54",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

TY - JOUR

T1 - MULTI-POLY-BERNOULLI NUMBERS AND RELATED ZETA FUNCTIONS

AU - Kaneko, Masanobu

AU - Tsumura, Hirofumi

PY - 2018/12/1

Y1 - 2018/12/1

N2 - We construct and study a certain zeta function which interpolates multi-poly-Bernoulli numbers at nonpositive integers and whose values at positive integers are linear combinations of multiple zeta values. This function can be regarded as the one to be paired up with the ξ-function defined by Arakawa and Kaneko. We show that both are closely related to the multiple zeta functions. Further we define multi-indexed poly-Bernoulli numbers, and generalize the duality formulas for poly-Bernoulli numbers by introducing more general zeta functions.

AB - We construct and study a certain zeta function which interpolates multi-poly-Bernoulli numbers at nonpositive integers and whose values at positive integers are linear combinations of multiple zeta values. This function can be regarded as the one to be paired up with the ξ-function defined by Arakawa and Kaneko. We show that both are closely related to the multiple zeta functions. Further we define multi-indexed poly-Bernoulli numbers, and generalize the duality formulas for poly-Bernoulli numbers by introducing more general zeta functions.

UR - http://www.scopus.com/inward/record.url?scp=85035315153&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85035315153&partnerID=8YFLogxK

U2 - 10.1017/nmj.2017.16

DO - 10.1017/nmj.2017.16

M3 - Article

AN - SCOPUS:85035315153

VL - 232

SP - 19

EP - 54

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -